# SDR DALA2024100709753

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 89,543 hours, 23,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 DOOR 2L DOOR GIRT BAR LOOSE. CORRECTIVE ACTION: FOUND THE 2L DOOR GIRT BAR LOOSE AND RE-SECURED IAW B757 AMM 25- 66-11. (6360140)
